Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Delay in periods, had stomach flu during the cycle, had taken Next choice twice post encounter. Is delay due to pills or pregnancy?

Hello, my last normal period was on August 25. I had unprotected sex (without ejaculation ) on the 29th or 30th. I took a Next Choice the next day but because of my bulimia I purged two hours later. A week later, on September 2nd our condom slipped off, but there was no ejaculation either. I took another Next Choice on the fourth of September, this time I kept it down. Four days later I got what seemed to be my period (from the next choice, I presume) and that lasted for about four or three days. An online website calculated that my next period should arrive on September 22nd according to my last period (August 25) but I have yet to have gotten it. I know Next choice can delay my period about a week, but it s now the 29th and I still don t have a period. I think I got the stomach flu on Sept. 11 and have been feeling nauseous, stomach aches, and headaches . But I m also worried I might be pregnant. Would it be too soon for all of that if I was? I still have nausea from time to time, its not very intense but its a bit of an annoyance. And yesterday as I wiped I noticed something like a blood clot, or a burgundy mucus with some very slight brownish discharge. Could I be pregnant? I took a pregnancy test two days ago and they both turned out negative, so whats going on?
Asked On : Wed, 3 Oct 2012
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.

The chances of pregnancy are less as you had intercourse on around 6th and 9th day of cycle, in case of regular periods ovulation is rare on that time.
When you took emergency pill in the first half of the cycle it will prepone the periods.
That may be responsible for your bleeding September 6th.
So as now your last menstrual period is September 6th, now you wait for one more week possibly by that time you will get periods.
Take care.
Answered: Thu, 4 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor